Previous |  Up |  Next

Article

MSC: 35K41, 35R11
Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
nonlinear parabolic system; fractional differentiability; spatial derivative; weak solution
Summary:
We are concerned with the problem of differentiability of the derivatives of order $m+1$ of solutions to the “nonlinear basic systems” of the type $$ (-1)^m \sum _{|\alpha | = m}D^{\alpha } A^{\alpha }\big (D^{(m)}u\big )+ \frac {\partial u}{\partial t} = 0 \quad \text {in} \ Q. $$ We are able to show that $$ D^{\alpha }u \in L^2\bigl (-a, 0, H^{\vartheta }\big (B(\sigma ),\mathbb {R}^N\big )\big ), \quad |\alpha |=m+1, $$ for $\vartheta \in (0, {1}/{2})$ and this result suggests that more regularity is not expectable.
References:
[1] Amato, R.: Local differentiability for the solutions to basic systems of higher order. Matematiche 42 (1987), 109-119. MR 1030910 | Zbl 0693.35025
[2] Campanato, S.: Elliptic Systems in Divergence Form. Interior Regularity. Quaderni, Scuola Normale Superiore, Pisa (1980), Italian. MR 0668196
[3] Campanato, S.: Sulla regolarità delle soluzioni di equazioni differenzialli di tipo ellittico. Editrice Tecnico Scientifica, Pisa (1963), Italian.
[4] Fattorusso, L.: A result of differentiability of nonlinear parabolic systems under monotonicity hypothesis. Rend. Circ. Mat. Palermo, II. Ser. 39 (1990), 412-426 Italian. English summary. MR 1119738 | Zbl 0733.35026
[5] Fattorusso, L.: Differentiability of solutions of nonlinear second order parabolic systems with quadratic behaviour. Boll. Unione Mat. Ital., VII. Ser. B 1 (1987), 741-764 Italian. English summary. MR 0916291 | Zbl 0656.35061
[6] Fattorusso, L.: New contributions to the differentiability of weak solutions of nonlinear parabolic systems of order $2m$ with quadratic growth. Matematiche 41 (1986), 183-203 Italian. English summary. MR 0998696 | Zbl 0692.35024
[7] Fattorusso, L.: On the differentiability of weak solutions of nonlinear second order parabolic equations with quadratic growth. Matematiche 40 (1985), 199-215 Italian. English summary. MR 0959879 | Zbl 0668.35045
[8] Fattorusso, L., Marino, M.: Local differentiability of nonlinear parabolic systems of second order with nonlinearity $q\geq 2$. Ric. Mat. 41 (1992), 89-112 Italian. English summary. MR 1305346
[9] Marino, M., Maugeri, A.: Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth. Rend. Semin. Mat. Univ. Padova 76 (1986), 219-245. MR 0881572 | Zbl 0622.35030
[10] Naumann, J.: On the interior differentiability of weak solutions of parabolic systems with quadratic growth nonlinearities. Rend. Semin. Mat. Univ. Padova 83 (1990), 55-70. MR 1066428 | Zbl 0823.35027
Partner of
EuDML logo